After many tries of various drugs, my boyfriend has finally
Patient :After many tries of various drugs, my boyfriend has finally been put on a 9 month course of roaccutane for his severe acne.
The acne effects him massively, both physically and mentally. He started on a month of 20mg then went up to 40mg along with prednisone?! Can't remember the exact spelling. He's been experiencing a huge amount of side effects. These are all the ones I can think of right now: chest pain, blurred vision, severe migraines, extreme mood swings, depressions, suicidal thoughts, red rashes all over his body, dry lips, lower abdominal pain, nausea and difficulty passing urine.
His doctor upped the dosage again last month to 60mg. As his girlfriend I am hugely concerned. He's so adamant about clearing his skin up he refuses to mention the worst side effects to his doctor. Should he be coming off this drug? He's a very active young man, going to the gym six days a week doing strenuous exercise as he does bodybuilding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.